# SDR SWAA2022012632763

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 34,392 hours, 20,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER WIGGLE PLATE PHENOLIC FILLER CRACKED ORSS 368 BETWEEN #3 AND #4 SPOILERS. / REMOVED AND REPLACED WIGGLE PLATE ASSEMBLY PER SRM 51-40-02.
